# SDR SWIA201540617

- Difficulty date: January 2, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 2701 · Control Column Section
- Part: Nut
- Condition: Undertorqued
- Location: Control Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS CONTROL YOKE HAS A CLICKING NOISE, FELT AT FULL TRAVEL BOTH DIRECTIONS.   TORQUED CONTROL WHEEL-SHAFT INTERFACE NUT IAW REO.  OPS CHECKED GOOD.  NO CLICKING HEARD AT THIS TIME.
